# SDR NSVA20070062

- Difficulty date: March 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 31,822 hours, 35,307 cycles
- Engine: Ge CT79B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP DID  NOT OPEN AFTER LANDING.  OVERRIDE PULLED.  T/S IAW AMM 76-10-60-01 FIG 111 AND FOUND BOTH CONNECTORS PLUGS ON THE ANTI-SKID CONTROL BOX DISCONNECTED, RECONNECTED CONNECTORS IAW AMM 32-43-05, OPS CHECKED ANTI-SKID SYSTEM IAW AMM 32-40-00-05 PROCEDURE NR 2 OPS CHECKED GOOD.  PERFORMED FLIGHT IDLE STOP SOLENOID TEST IAW 76-10-60-05.  OPS CHECKED GOOD, RESET F/I STOP IAW 76-10-60-02 AMM.  OPS CHECKED GOOD.
